# SDR SWAA2022072721325

- Difficulty date: June 21, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A75021
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727A+14; BS 727B+2; BS 727B+6; BS 727B+10; BS 727B+14; BS 727B+18; BS 727C+2; BS 727C+6; BS 727C+10; BS 727C+14. / [01] ALL STEPS COMPLETED;[02] VERIFIED STEPS 1-7;[03] CORRECTED MEASUREMENT 19;[04] VERIFIED MEASUREMENT TABLE;[05] DUE TO OUT OF LIMITS STATEMENTS SIDEWALL SUPPORT TO BE REPLACE AT BS727 TO BS 847 AT LBL21 ON FAULT TTG8Q00D4XMT;[06] VERIFIED CORRECTIVE ACTION #5.
